# SDR DXTA2022101171910

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 3,017 hours, 1,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, WHEN EMER LIGHT- ARM SELECTED, THE LIGHTS DO NOT ACTIVATE.   WITH NO POWER APPLIED TO AIRCRAFT, TECHS NOTED THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE WHEN THE SWITCH WAS MOVED TO THE ARM. APPLIED POWER TO THE AIRCRAFT WITH THE MAIN BATTERIES AND GPU, NOTING ERNER LIGHTS WOULD TURN ON & OFF AS COMMANDED. SET SWITCH TO OFF POSITON AND CHARGED THE EMER LIGHTS BATTERIES FOR 2 HOURS IAW MM 33-50-00.  PERFORMED THE EMERGENCY LIGHTS BATTERY OPS CHECK IAW MM 33-50-00, NOTING THAT THE FWD EXIT LIGHT & FLOOR PATH LIGHT UNDER FRD SIDE FACING SEAT, REMAINED ILLUMINATED WITH EMERGENCY LIGHT SWITCH OFF.  TECHS NOTED THE NR 1 EMER LIGHTING INERTIA SWITCH WAS TRIPPED. RESET THE SWITCH & FWD EXIT LIGHT & FLOOR PATH LIGHT EXTINGUISHED. VERIFIED PROPER OPERATION OF NR 1 EMERGENCY INERTIA SWITCH IAW MM 33-50-00, NO DEFECTS NOTED. PERFORMED OPS CHECK OF THE ERNER LIGHTS IAW MM 33-50-00, NO DEFECTS NOTED. APPEARS THE NR 1 INERTIA SWITCH HAD MOST LIKELY TRIPPED DURING OR AFTER LANDING & LIGHTS ASSOCIATED WITH THE INERTIA SWITCH HAD REMAINED ON AFTER THE PILOTS SECURED THE AIRCRAFT. CAUSING NR 1 EMER BATTERY TO DISCHARGE
